Über eine Klasse von topologischen Gruppen.

Heinz Schöneborn

Mathematische Zeitschrift (1954/55)

  • Volume: 61, page 357-373
  • ISSN: 0025-5874; 1432-1823

How to cite


Schöneborn, Heinz. "Über eine Klasse von topologischen Gruppen.." Mathematische Zeitschrift 61 (1954/55): 357-373. <http://eudml.org/doc/169468>.

author = {Schöneborn, Heinz},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
language = {ger},
pages = {357-373},
title = {Über eine Klasse von topologischen Gruppen.},
url = {http://eudml.org/doc/169468},
volume = {61},
year = {1954/55},

AU - Schöneborn, Heinz
TI - Über eine Klasse von topologischen Gruppen.
JO - Mathematische Zeitschrift
PY - 1954/55
VL - 61
SP - 357
EP - 373
LA - ger
KW - group theory
UR - http://eudml.org/doc/169468
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.